MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/10MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/10MM; KNEE TIBIAL INSERT
Model Number 02.07.0310SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-jan-2023: lot 183189: (b)(4) items manufactured and released on (b)(6) 2018.Expiration date: 2023-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary surgery with competitor components and was revised to medacta revision components on the (b)(6) 2019.Presently on the (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16322189
Report Number3005180920-2023-00047
Device Sequence Number8583211
Product Code JWH
UDI-Device Identifier07630030817076
UDI-Public07630030817076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2023
Device Model Number02.07.0310SCF
Device Catalogue Number02.07.0310SCF
Device Lot Number183189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale